Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 27, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 30, 2011, 3:26 AM MDT for 4 counties in New Mexico. It took effect at Mar 30, 2011, 3:00 PM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2011, 3:26 AM MDT (09:26 UTC)
- In effect from
- Mar 30, 2011, 3:00 PM MDT
- Expired
- Mar 30, 2011, 7:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5198 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036 WWUS85 KABQ 300926 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 AM MDT WED MAR 30 2011 ...RED FLAG WARNING IN EFFECT FROM MID AFTERNOON TO EARLY EVENING WEDNESDAY FOR THE MIDDLE RIO GRANDE VALLEY AND AREAS TO THE LEE OF THE SANDIA AND MANZANO MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .NORTHWESTERLY WINDS WILL INCREASE WEDNESDAY AFTERNOON FROM THE NORTHWEST CORNER OF NEW MEXICO ACROSS THE CENTRAL PORTIONS OF THE STATE. WIND GUSTS BETWEEN 35 TO 45 MPH WILL BE POSSIBLE AND WILL BE ACCOMPANIED BY MARGINALLY LOW HUMIDITIES. IN ADDITION...THE NORTHWEST PLATEAU AND SOUTHWEST PORTION OF THE NORTH CENTRAL MOUNTAINS MAY EXPERIENCE 2 TO 3 HOURS OF CRITICAL CONDITIONS DURING THE MID TO LATE AFTERNOON. NMZ106-107-302130- /O.UPG.KABQ.FW.A.0024.110330T2100Z-110331T0100Z/ /O.NEW.KABQ.FW.W.0027.110330T2100Z-110331T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 326 AM MDT WED MAR 30 2011 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 TO 45 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES TO RANGE FROM 10 TO 15 PERCENT. * TIMING...GENERALLY FROM MID AFTERNOON TO EARLY EVENING WITH THE PEAK PERIOD DURING THE LATE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
436 WWUS85 KABQ 302058 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MDT WED MAR 30 2011 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT TODAY ACROSS THE MIDDLE RIO GRANDE VALLEY AND AREAS TO THE LEE OF THE SANDIA AND MANZANO MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .SPOTTY CRITICAL CONDITIONS HAVE DEVELOPED ALONG A LINE FROM ALBUQUERQUE TO CLINES CORNERS. LOOK FOR CONTINUED CONTINUED CONDITIONS ACROSS THIS AREA THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING. WINDS WILL GRADUALLY LOWER DURING THE EVENING...ESPECIALLY WHEN THE SUN GOES DOWN. NMZ106-107-310100- /O.CON.KABQ.FW.W.0027.110330T2100Z-110331T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 258 PM MDT WED MAR 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 TO 45 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES TO RANGE BETWEEN 10 TO 15 PERCENT. * TIMING...CONDITIONS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON AND GRADUALLY DIMINISH DURING THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
108 WWUS85 KABQ 310046 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 646 PM MDT WED MAR 30 2011 NMZ106-107-310200- /O.EXP.KABQ.FW.W.0027.000000T0000Z-110331T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 646 PM MDT WED MAR 30 2011 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. * WINDS...15 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE UNTIL SUNSET. * RELATIVE HUMIDITY...POCKETS OF HUMIDITIES BELOW 15 PERCENT WILL CONTINUE UNTIL SUNSET. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL 8 PM IN SOME PARTS OF THE WARNING AREA. THE SUN SETS ABOUT 730 PM...AT WHICH TIME HUMIDITIES WILL CLIMB AND WINDS WILL STEADILY WEAKEN. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 30, 3:18 AM MDT, 8 minutes earlier.
Area forecast discussion, Mar 30, 3:18 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 AM MDT WED MAR 30 2011 .DISCUSSION... ...CRITICAL FIRE WX CONDITIONS TODAY FROM THE MIDDLE RIO GRANDE VALLEY EAST ACROSS THE SANDIAS/MANZANOS AND CENTRAL HIGHLANDS... LATEST 00Z RAOB DATA OVERLAYED WITH WATER VAPOR LOOP AND THE 350- 100MB GOES HIGH DENSITY WIND DATA INDICATES THE UPPER LEVEL RIDGE IS TAKING SHAPE OVER THE EASTERN PACIFIC...WITH MODEST NW FLOW DIRECTED OVER NEW MEXICO. THICK HIGH CLOUD COVER MOVING OVER THE REGION IN ASSCN WITH THE FINAL WEAK UPPER WAVE MOVING THRU CENTRAL COLORADO HAS LIMITED RADIATIONAL COOLING THUS LOW CLOUD AND FOG DEVELOPMENT IS PATCHY AT BEST. NW SFC WINDS WILL INCREASE BY LATE MORNING AND BECOME BREEZY TO WINDY AT TIMES FROM FARMINGTON SE TO ABQ AND INTO THE CENTRAL HIGHLANDS NEAR CLINES CORNERS AND VAUGHN. THE FIRE WX WATCH HAS BEEN UPGRADED TO A RED FLAG FOR TODAY. WINDS WILL BE NOTICEABLY GUSTY TONIGHT WITHIN THE SAME AREA FROM KFMN SE TO KABQ AND KCQC AS A MODEST SFC PRESSURE GRADIENT REMAINS IN PLACE. THIS WILL TRANSLATE INTO ANOTHER BREEZY DAY FOR THURSDAY WHILE NOT AS MUCH SINCE THE GRADIENT ALOFT RELAXES. MAX TEMPS WILL BE 5 TO 10F ABOVE NORMAL. EVEN WEAKER FLOW OVER THE AREA BY FRIDAY MORNING AND A 1018MB HIGH OVER THE FOUR CORNERS WILL FAVOR STRONGER TEMPERATURE INVERSION PATTERNS ACROSS THE WEST...THUS COOLER VALLEY TEMPS. THE +2 STDEV UPPER LEVEL RIDGE ALONG THE WEST COAST WILL DEAMPLIFY AS IT MOVES EAST OVER NM FRIDAY...ALLOWING FASTER ZONAL FLOW TO DEVELOP OVER THE AREA. TEMPS WILL BE VERY WARM FOR THE FIRST DAY OF APRIL WITH PLENTY OF NEAR RECORD TEMPS ACROSS THE WEST. THE FLOW ALOFT WILL STRENGTHEN EVEN MORE SATURDAY WITH STRONG 700MB WARM ADVECTION TAKING SHAPE. WIDESPREAD RECORD HIGHS ARE LIKELY SATURDAY. A FAST MOVING UPPER WAVE IS SHOWN APPROACHING THE STATE ON SUNDAY WITH VERY GOOD AGREEMENT NOW FROM THE GFS...GEFS...AND EURO SOLNS. A 100-120 KT UPPER LEVEL JET AND ASSCD 35-50 KT 700MB MID LEVEL JET WILL COUPLE WITH A 991MB SFC LOW OVER WESTERN KS TO PRODUCE A POTENTIALLY DANGEROUS WIND SCENARIO SUNDAY AFTERNOON. CURRENT GRIDS ALREADY REFLECT HIGH WIND CONDITIONS. BEYOND SUNDAY...MODELS CONTINUE WITH MODEST AGREEMENT THE UPPER WAVE WILL RACE SE INTO TX DRAGGING A MAJOR COLD FRONT ACROSS THE STATE. THE GFS SOLN DRIVES THE SYSTEM QUICKLY EAST WITH SOME LIGHT QPF OVER THE EASTERN PLAINS...WHEREAS THE EURO SOLN DIGS AN UPPER LOW OVER THE STATE WITH MUCH NEEDED RAIN/SNOW AND COLDER TEMPS. STAY TUNED. GUYER && .AVIATION... ALTHOUGH LOW LEVEL WINDS HAVE ALLOWED FOR MOISTURE IN THE BOUNDARY LAYER TO PERSIST OVER THE EASTERN PLAINS...AND EVEN BLEED A LITTLE INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY...PREVIOUSLY ANTICIPATED MVFR/IFR CIGS/VSBYS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE EASTERN PLAINS...HAVE BEEN LARGELY ABSENT AS OF THIS WRITING...OR AT LEAST SLOW TO MATERIALIZE. SHORTWAVE CROSSING THE REGION HAS PRODUCED A THICK LAYER OF MID LEVEL CLOUDINESS AND VIRGA...WHICH HAS LIKELY NOT PERMITTED THE LOWER CIGS/BR TO FORM. SATELLITE IMAGERY DOES INDICATE SOME SPOTTY LOW CLOUDS...INCLUDING SOME LIKELY OBSCURING THE PEAKS OF THE SANGRE DE CRISTO MOUNTAINS...BUT AS OF THIS WRITING...APPEARING LESS LIKELY TO BE AS WIDESPREAD AS WAS THE CASE ON TUESDAY...ESPECIALLY AS SURFACE LEE TROUGH EXPECTED TO DEVELOP BY 18Z. OTHERWISE...NORTHWEST WINDS ALOFT COMBINED WITH A WEST TO NORTHWEST SURFACE GRADIENT SHOULD PRODUCE OCCASIONAL WIND GUSTS TO AROUND 35-40KT FROM THE FARMINGTON AREA THROUGH TORRANCE COUNTY AFT 18Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... SIGNIFICANT FIRE WEATHER GROWTH EVENT STILL FORECAST FOR THE WEEKEND PERIOD. OTHERWISE...POTENTIAL FOR MAINLY MARGINAL RED FLAG EVENTS THIS AFTERNOON AND POSSIBLY THURSDAY. LOW LEVEL MOISTURE LINGERS IN THE PLAINS EARLY THIS MORNING...AND HAS BLEED INTO PORTIONS OF THE UPPER AND MIDDLE RIO GRANDE VALLEY...MOST LIKELY ASSISTED BY PASSING SHORTWAVE TROUGH. HOWEVER...IT/S NOT ENOUGH TO IMPROVE HUMIDITY RECOVERIES SIGNIFICANTLY...AND THIS MOISTURE IS SHALLOW ENOUGH IT SHOULD MIX OUT LATER TODAY AS SURFACE LEE TROUGH DEVELOPS...RESULTING IN A WEST TO NORTHWEST SURFACE GRADIENT OVER THE FORECAST AREA. MODELS STILL HITTING ON A SWATH OF GUSTY NORTHWEST WINDS STRETCHING FROM THE NORTHWEST PLATEAU ACROSS THE ABQ METRO AREA OVER TORRANCE COUNTY...SO WENT AHEAD AND CONVERTED THE FIRE WEATHER WATCH TO A WARNING. A COUPLE OF HOURS OF CRITICAL CONDITIONS POSSIBLE OVER ZONES 101 AND SOUTHWEST PORTION OF 102 AS WELL THIS AFTERNOON. DON/T EXPECT LOW LEVEL MOISTURE TO RETURN IN THE EAST TONIGHT AS THE NORTHWEST GRADIENT AT BOTH THE SURFACE AND ALOFT PERSISTS THROUGH THURSDAY...SO RH RECOVERIES TO NOT BE AS GOOD AS THE PAST 2 NIGHTS. IN ADDITION...ZONE 107 MAY SEE A 2 TO 3 HOUR PERIOD OF CRITICAL CONDITIONS THURSDAY AFTERNOON. ALTHOUGH FRIDAY FEATURES WIDESPREAD MINIMUM RH VALUES BELOW 10 PERCENT...WINDS SHOULD BE NOT AS STRONG AS A RIDGE OF HIGH PRESSURE ALOFT BUILDS OVERHEAD. ONE POSSIBLY GOOD WRINKLE IN THE FORECAST IS THE MODELS NOW INDICATE A FRONT MAY DIVE INTO THE PLAINS FRIDAY NIGHT...FOR SOME BETTER RH RECOVERIES...AT LEAST NEAR THE TEXAS BORDER. RECOVERIES FROM THE RIO GRANDE VALLEY WESTWARD WILL CONTINUE TO BE MOSTLY POOR TO FAIR. THE WEEKEND IS STILL SHAPING UP TO BE A PERIOD OF WIDESPREAD CRITICAL CONDITIONS. SATURDAY/S WINDS TO INCREASE AND STILL DEPICTING SEVERAL HOURS OF RED FLAG CONDITIONS ACROSS PORTIONS OF THE EASTERN PLAINS. WINDS WILL ALSO BE PRETTY GUSTY ACROSS THE WESTERN THIRD AS THE GRADIENT ALOFT INCREASES THERE. WELL ABOVE NORMAL TEMPERATURES FORECAST SATURDAY AND INTO SUNDAY. THIS WILL COINCIDE WITH A PASSING SHORT WAVE AND SURFACE FRONT...WHICH MODELS INDICATE COULD RESULT IN A SIGNIFICANT STRONG WIND EVENT FOR SUNDAY INTO MONDAY. IN FACT...MOST OF THE FORECAST AREA COULD EXPERIENCE RED FLAG CONDITIONS SUNDAY INTO SUNDAY EVENING BEFORE HUMIDITIES INCREASE...AND POSSIBLY SOME MEAGER PRECIPITATION...DEVELOPS. A DRY PERIOD MAY FOLLOW FOR THE EARLY TO MIDDLE PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 33 69 37 / 0 0 0 0 DULCE........................... 58 22 65 28 / 0 0 0 0 CUBA............................ 60 23 68 30 / 0 0 0 0 GALLUP.......................... 62 29 69 28 / 0 0 0 0 EL MORRO........................ 60 24 66 25 / 0 0 0 0 GRANTS.......................... 63 30 69 29 / 0 0 0 0 QUEMADO......................... 64 30 69 32 / 0 0 0 0 GLENWOOD........................ 77 32 81 43 / 0 0 0 0 CHAMA........................... 55 25 60 28 / 0 0 0 0 LOS ALAMOS...................... 58 39 66 43 / 0 0 0 0 PECOS........................... 56 30 66 36 / 0 0 0 0 CERRO/QUESTA.................... 58 26 65 28 / 0 0 0 0 RED RIVER....................... 46 28 54 34 / 5 5 5 5 ANGEL FIRE...................... 52 29 60 33 / 5 5 0 5 TAOS............................ 60 23 66 28 / 0 0 0 0 MORA............................ 54 31 65 34 / 0 0 0 0 ESPANOLA........................ 66 28 73 30 / 0 0 0 0 SANTA FE........................ 60 31 68 38 / 0 0 0 0 SANTA FE AIRPORT................ 62 33 71 40 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 65 37 72 42 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 66 42 74 46 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 69 38 76 39 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 68 38 75 40 / 0 0 0 0 LOS LUNAS....................... 70 36 76 38 / 0 0 0 0 RIO RANCHO...................... 67 37 75 38 / 0 0 0 0 SOCORRO......................... 75 40 80 46 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 64 32 71 37 / 0 0 0 0 TIJERAS......................... 66 34 73 39 / 0 0 0 0 MORIARTY/ESTANCIA............... 64 35 71 34 / 0 0 0 0 CLINES CORNERS.................. 58 34 67 40 / 0 0 0 0 GRAN QUIVIRA.................... 66 40 72 43 / 0 0 0 0 CARRIZOZO....................... 70 41 77 42 / 0 0 0 0 RUIDOSO......................... 61 37 68 44 / 0 0 0 0 CAPULIN......................... 58 30 68 37 / 5 0 0 5 RATON........................... 64 31 75 34 / 0 0 0 0 SPRINGER........................ 64 34 73 37 / 0 0 0 0 LAS VEGAS....................... 60 33 73 38 / 0 0 0 0 CLAYTON......................... 61 36 74 42 / 5 0 0 5 ROY............................. 63 36 72 40 / 0 0 0 5 CONCHAS......................... 71 37 78 43 / 0 0 0 0 SANTA ROSA...................... 71 38 77 44 / 0 0 0 0 TUCUMCARI....................... 68 35 78 40 / 0 0 0 0 CLOVIS.......................... 67 38 76 43 / 0 0 0 0 PORTALES........................ 69 35 78 41 / 0 0 0 0 FORT SUMNER..................... 73 39 79 46 / 0 0 0 0 ROSWELL......................... 74 44 83 47 / 0 0 0 0 PICACHO......................... 70 44 79 46 / 0 0 0 0 ELK............................. 66 40 76 42 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ106-107. &&
Hazardous weather outlook, Mar 29, 5:05 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MDT TUE MAR 29 2011 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.